Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 5, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief, 225 ct
slide 2 of 5, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief, 225 ct
slide 3 of 5, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief, 225 ct
slide 4 of 5, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief, 225 ct
slide 5 of 5, Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief, 225 ct

Tylenol

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, Acetaminophen For Headache, Backache & Menstrual Pain Relief

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Tylenol extra strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains from the 1 doctorrecommended brand of pain reliever each caplet conta…

Ingredients

Active Ingredient (in each caplet) ()Acetaminophen 500 mg (Pain reliever/fever reducer)Inactive Ingredients Carnauba wax, corn starch, FD&C red no. 40 aluminum lake, hypromellose, magnesium stear…

contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); if you are allergic to acetaminophen or any of the inactive ingredients in this product

Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…